# SDR ASAA2023032442555

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 37,796 hours, 11,942 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED. THE LIGHT CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE TEST ON BOTH TEMP CONTROLLERS. FOUND # 2 CONTROLLER FLAGGING CONT CAB TRIM VALVE. DID NOT CLEAR. REMOVED CONT CABIN TRIM VALVE ELECT CONNECTOR, CLEANED AND RESEATED. RERAN BITE. FAULT CLEARED.
